# SDR CA121106002

- Difficulty date: November 2, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 737-7CT
- Engine: Ge CFM567B24
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Fumes
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER LANDING, F/A AND PILOT REPORTED A STRONG BURNING/CHEMICAL ODOR IN CABIN AND FLIGHT DECK.  THE APU AND BLEED WAS NOT CONSIDERED THE SOURCE AT THAT TIME. MAINTENANCE WAS DISPATCHED AND CARRIED OUT FIM 21-00, TASK 806, SMOKE OR FUME IN CABIN, SOURCE UNKNOWN.  THE APU BLEED, ENGINE BLEED AND PACK SYS WHERE TESTED WITH NO FAULT DETECTED.  THE CARGO COMPARTMENTS AND E AND E BAYS WERE INSPECTED, FAULT COULD NOT DUPLICATE AND NO SYS FOUND INOPERATIVE.  THE ACFT FLIGHTS HAVE BEEN MONITORED SINCE INCIDENT AND THERE HAS NOT BEEN ANY FURTHER ODOR REPORTS.
